# SDR UPS204773

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panels
- Part number: 65228672728
- Condition: Corroded
- Location: Nr 3120-3121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON PANELS BETWEEN GASKET SEAL ON PRESSURE PANELS 3120 AND 3121.  REMOVED AND REPLACED PANELS IAW SRM 51-30-2.
